Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 76, NWS Springfield, MO

July 10, 20068 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jul 10, 2006, 7:45 PM CDT for 8 counties in Missouri. It was in force for 13 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2006, 7:45 PM CDT (00:45 UTC)
Expired
Jul 11, 2006, 9:00 AM CDT
In force
13 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Dallas County, MO, Howell County, MO, Laclede County, MO, Oregon County, MO, Shannon County, MO, Texas County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 126 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:00 PM CDTFLASH FLOOD3 Sse Morgan, MOSMITH BRANCH OUT OF ITS BANKS WITH 1.5 FEET OF WATER MEASURED TO BE FLOWING QUICKLY OVER HIGHWAY J NEAR THE LACLEDE/WRIGHT/WEBSTER COUNTY LINE.
Jul 10, 8:00 PM CDTFLASH FLOODAlley Spring, MOCONTINUED FLASH FLOODING OVER MANY AREAS OF SHANNON COUNTY.
Jul 10, 8:00 PM CDTHEAVY RAIN 4.61 N Marshfield, MOSTORM TOTAL RAINFALL THROUGH JUST AFTER 800 PM.
Jul 10, 8:00 PM CDTHEAVY RAIN 7.251 Se Morgan, MOSTORM TOTAL RAINFALL THROUGH 800 PM.
Jul 10, 8:15 PM CDTFLASH FLOOD2 N Marshfield, MORAGING FLASH FLOOD WATER SWAMPED A LOW WATER CROSSING NORTH OF MARSHFIELD. THE LOW WATER CROSSING QUICKLY BECAME IMPASSABLE LEAVING SIGNIFICANT DEBRIS IN ITS WAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.8 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 966 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
966 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 110045
FFWSGF
MOC059-091-105-149-203-215-225-229-111400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT MON JUL 10 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEAST DALLAS COUNTY IN SOUTHWEST MISSOURI.
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI.
  SOUTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI.
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI.
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI.
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI.
  NORTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI.
  WRIGHT COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 900 AM CDT TUESDAY MORNING.

* AS OF 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR          
  INDICATED THAT A SWATH OF 3 TO 7 INCHES OF RAIN HAD FALLEN         
  FROM SOUTHEAST DALLAS COUNTY EAST SOUTHEAST ACROSS SOUTHERN        
  LACLEDE...NORTHERN WEBSTER...WRIGHT...TEXAS...SHANNON...           
  HOWELL...AND OREGON COUNTIES. ADDITIONAL THUNDERSTORMS WILL        
  PRODUCE HEAVY RAINFALL ACROSS THE WARNED AREA THIS EVENING WITH    
  MORE THUNDERSTORMS POSSIBLE OVERNIGHT.

* THIS EXCESSIVE RAINFALL WAS ALREADY CAUSING FLASH FLOODING IN      
  PORTIONS OF THE WARNED AREA...AND ADDITIONAL FLOODING IS LIKELY    
  THROUGH TUESDAY MORNING. 

LOW WATER CROSSING ARE PARTICULARLY DANGEROUS AT NIGHT. PERSONS 
TRAVELING THROUGHOUT TONIGHT SHOULD BE ON THE LOOKOUT OF INUNDATED 
LOW WATER CROSSINGS AND TURN AROUND IF WATER IS ENCOUNTERED ON THE 
ROADWAY.

THIS IS AN EXTENSION OF THE PREVIOUS FLASH FLOOD WARNINGS WHICH WERE 
SET TO EXPIRE THIS EVENING.

LAT...LON 3727 9308 3715 9266 3706 9210 3680 9210
      3668 9202 3649 9114 3682 9114 3684 9123
      3708 9123 3712 9101 3738 9119 3768 9285
      3749 9307

$$

IZZI
1 follow-up statement
000 
WGUS73 KSGF 110545
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT TUE JUL 11 2006

MOC059-091-105-149-203-215-225-229-111400-
SHANNON MO-WRIGHT MO-WEBSTER MO-TEXAS MO-LACLEDE MO-DALLAS MO-
HOWELL MO-OREGON MO-
1245 AM CDT TUE JUL 11 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
OREGON...NORTHERN HOWELL...SOUTHEASTERN DALLAS...SOUTHERN LACLEDE...
TEXAS...NORTHERN WEBSTER...WRIGHT AND SHANNON COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS THAT MOST RAIN HAS 
ENDED IN THE WARNED AREA AT 1230 AM THIS MORNING. HOWEVER...RAIN 
ACCUMULATIONS OF 6 TO 8 INCHES WERE OBSERVED ON THE RADAR OVER MUCH 
OF TEXAS...OREGON AND NORTHEASTERN HOWELL COUNTIES. RAIN 
ACCUMULATIONS OF 3 TO 5 INCHES WERE OBSERVED OVER WEBSTER...LACLEDE 
AND SHANNON COUNTIES. RUNOFF FROM ALL THIS RAINFALL WILL CONTINUE 
THROUGH THE MORNING AND CAUSE FLASH FLOODING PARTICULARLY FOR LOW 
WATER CROSSINGS AND OTHER LOW LYING AREAS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3727 9308 3715 9266 3706 9210 3680 9210
      3668 9202 3649 9114 3682 9114 3684 9123
      3708 9123 3712 9101 3738 9119 3768 9285
      3749 9307

$$

GCC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:40 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 10, 6:40 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT MON JUL 10 2006

.DISCUSSION...
QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR LINE OF SHRA/TSRA MOVING
THROUGH THE AREA. INCREASED POPS PARTICULARLY OVER SOUTH CENTRAL MO.

GAGAN

&&

.PREV DISCUSSION.../230 PM CDT MON JUL 10/
WHAT A DIFFERENCE A DAY MAKES WITH PRECIPITABLE WATER VALUES RISING
TO NEAR 2 INCHES...WEAK LOW LEVEL CONVERGENCE AND A FAIRLY STRONG
THERMAL GRADIENT DEVELOPS ACROSS THE OZARKS AND SOUTHEAST KANSAS.
RAINFALL RATES HAVE BEEN EXTREME IN PARTS OF SOUTH CENTRAL MISSOURI
WHERE LOCALLY FOUR TO SIX INCHES FELL IN THE HEAD WATERS OF THE
JACKS FORK RIVER BASIN IN SOUTHERN TEXAS COUNTY.

THE THERMAL/MOISTURE GRADIENT ALONG THE 85H TROUGH WILL ALLOW FOR
THE CONTINUATION OF CONVECTION TO DEVELOP ACROSS FAR SOUTHWEST
MISSOURI FOR THE NEXT SEVERAL HOURS. FORECAST CONCERNS DEAL WITH
FLOODING POTENTIAL AND THE OVERALL MOVEMENT OF THE 85H TROUGH AND
WEAK SURFACE BOUNDARY AS IT RELATES TO PRECIPITATION CHANCES THROUGH
THURSDAY.

THIS MOST LIKELY PLACE OF HIGHEST RAINFALL AND PRECIPITATION CHANCES
WILL BE ALONG THE I-44 CORRIDOR AS THE 85H TROUGH AND THERMAL
GRADIENT REMAINS IN TACK. QPF AMOUNTS WILL BE BASED ON HPC GUIDANCE
AND LATEST RUC/RADAR TRENDS FOR THIS EVENING. WILL LIKELY SEE AREAL
AMOUNTS OF 0.50 TO 1.50 INCHES ACROSS SOUTHWEST MISSOURI BETWEEN
21-03Z. FLOODING CONCERNS WILL REMAIN WEAK DUE TO THE PERSISTENT
DROUGHT CONDITIONS IN THE PAST YEAR.  HOWEVER...LOCALIZED FLOODING
WILL LIKELY DEVELOP IN THE FLOOD PRONE AREAS OF THE OZARKS AND
SOUTHEAST KANSAS DUE TO THE HIGH RAINFALL RATES EXPECTED.

LATER FORECAST WILL BE BASED ON A BLEND OF THE GFS/WRF AS BOTH HAVE
SIGNIFICANT DIFFERENCES...BUT HAVE TRENDED TOWARD A WETTER SCENARIO
FOR THE NEXT SEVERAL DAYS AS THE 85H TROUGH HOLDS NEAR THE REGION.
WILL NOT GET TO OVERWHELM ON PERCENTAGES...BUT 50/50 LOOKS GOOD SO
FAR WITH A SLOW DECREASE FROM SOUTHWEST MISSOURI TO CENTRAL MISSOURI
BY THURSDAY MORNING AS THE MAIN LOW/MID LEVEL CONVERGENCE SIGNAL
BECOME WEAKER. LATEST GFS/WRF TRENDS ARE SHOWING A BROAD TROUGH AT
UPPER LEVELS (CENTRAL ROCKIES/UPPER MIDWEST) BY THE WEEK/WEEKEND.
HAVE ALREADY TRENDED FOR A MORE STAGNANT WEATHER PATTERN FOR THE
EXTENDED RANGE...BUT LATER SHIFTS WILL NEED TO PAY ATTENTION TO THIS
SCENARIO AND A BROAD UPPER LOW DEVELOPING ACROSS THE WESTERN GULF OF
MEXICO... JLT

PREVIOUS DISCUSSION OF LONG TERM AT 1130 AM.

LONG TERM TRENDS CONTINUE TO INDICATE A STAGNANT WEATHER PATTERN
DEVELOPING ACROSS THE OZARKS...WITH A TYPICAL SUMMER TYPE UPPER
RIDGE PARKED ACROSS THE UPPER MID WEST/NORTHERN PLAINS. MEAN
GUIDANCE AND ENSEMBLES SHOWED THE HIGHEST THICKNESS VALUES AND
ASSOCIATED SURFACE TEMPERATURES ACROSS THE NORTHERN PLAINS WITH
RECORD HIGH TEMPERATURES FOR THIS AREA LIKELY. REAL-TIME
STANDARDIZED ANOMALIES AT THE 85H DONT INDICATE ANYTHING OUT OF THE
ORDINARY FOR (OZARKS/SOUTHEAST KANSAS) TEMPERATURES TO RISE ABOVE
NORMAL MEANS. HOWEVER...THE CONTINUED DRY CONDITIONS AND NO AIR MASS
REPLACEMENT FOR SURFACE CONDITIONS...BELIEVE HIGHS IN THE MID 90S
LOOK GOOD WITH HEAT INDICES APPROACHING OR EXCEEDING 100 DEGREES
OVER THE UPCOMING WEEKEND.

LATER SHIFTS WILL NEED TO FINE TUNE THE LOCAL EFFECTS...BUT THIS
SHOULD BE THE HOTTEST AND MOST HUMID FOR THIS SUMMER SO FAR. IN
ADDITION...70H WILL BE LOW ENOUGH TO PRODUCE LATE AFTERNOON/EARLY
EVENING CONVECTION...ESPECIALLY ACROSS THE EASTERN OZARKS WHERE WEAK
CONVERGENCE MAY DEVELOP. JLT

&&

.AVIATION...

FOR THE 00Z TAFS...LINE OF SHRA/TSRA HAS MADE IT THROUGH JLN AND
WILL BE EXITING SGF WITHIN THE HOUR. THE QUESTION THEN BECOMES...HOW
QUICKLY AND HOW FAR NORTH WILL REDEVELOPMENT OCCUR TONIGHT. ANOTHER
BATCH OF SHRA/TSRA HAS DEVELOPED OVER NE OK IN THE PAST FEW HOURS. A
MYRIAD OF BOUNDARIES ACROSS THIS AREA HAVE LED TO THIS ACTIVITY
MOVING IN SEVERAL DIFFERENT DIRECTIONS...PRIMARILY TO THE EAST. JLN
AND SGF MAY VERY WELL BE ON THE NORTHERN PERIPHERY OF THIS
DEVELOPMENT AS IT HEADS EAST. FOR NOW...WILL CARRY A TEMPO FOR LIGHT
RAIN AT JOPLIN FOR THE REST OF THE EVENING AND END A TEMPO FOR TSRA
AT SGF AT 01Z. WILL MONITOR RADAR TRENDS AND UPDATE THE TAFS AS THIS
RAIN EVENT EVOLVES. OUTSIDE OF SHRA/TSRA...CIGS/VIS SHOULD STAY
ABOVE MVFR FOR THE MOST PART...BRIEFLY DROPPING DOWN TO MVFR AROUND
SUNRISE TUESDAY. THE RISK FOR SHRA/TSRA WILL CONTINUE INTO TUESDAY
AND HAVE CARRIED VCSH FOR NOW.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jul 10, 4:32 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
432 PM CDT MON JUL 10 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
432 PM CDT MON JUL 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE MAIN WEATHER HAZARD THROUGH TONIGHT WILL BE SCATTERED SHOWERS
AND THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES
PER HOUR THAT WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS
OF SOUTH CENTRAL MISSOURI WHERE LOCALLY THREE TO FIVE INCHES OF
RAIN FELL EARLIER TODAY.

IN ADDITION...SHEAR PARAMETERS HAVE INCREASED SINCE NOON...WHICH
LEADS TO AN INCREASING THREAT OF WIND DAMAGE ACROSS SOUTHWEST
MISSOURI THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES THROUGH
THURSDAY AS SEVERAL DISTURBANCES AND LEFTOVER BOUNDARIES WILL AID
IN THE DEVELOPMENT OF THUNDERSTORMS. INCREASING HUMIDITY VALUES
AND TEMPERATURES RISING INTO THE LOW TO MID 90S WILL CAUSE HEAT
INDICES TO APPROACH...OR EXCEED 100 DEGREES IN PORTIONS OF
SOUTHEAST KANSAS...WESTERN AND SOUTHWEST MISSOURI BY THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ALERT FOR POSSIBLE
ACTIVATION ACROSS SOUTHWEST MISSOURI THROUGH 8 PM. IN
ADDITION...LOCAL RAINFALL AMOUNTS AND FLOODING REPORTS ARE
ENCOURAGE FOR NEXT SEVERAL DAYS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

JLT

In the hours before

Local storm report, Jul 10, 4:50 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     ANDERSON                36.65N 94.44W
07/10/2006  M62 MPH          MCDONALD           MO   AMATEUR RADIO

            MESONET STATION MEASURED GUST.

&&

IZZI
Local storm report, Jul 10, 4:51 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     ANDERSON                36.65N 94.44W
07/10/2006  M62.00 MPH       MCDONALD           MO   MESONET

            MESONET STATION MEASURED GUST.

&&

IZZI
Local storm report, Jul 10, 5:33 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     4 SW MONETT             36.88N 93.98W
07/10/2006                   BARRY              MO   CO-OP OBSERVER

            FOOT AND A HALF DIAMETER TREE BLOWN DOWN IN OBSERVERS
            FRONT YARD.

&&

IZZI
Local storm report, Jul 10, 5:40 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     FLOOD            4 W CONWAY              37.50N 92.89W
07/10/2006                   DALLAS             MO   AMATEUR RADIO

            WATER THREE FEET DEEP IN PASTURE.

&&

MTERRY
Local storm report, Jul 10, 7:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      5 E CONWAY              37.50N 92.73W
07/10/2006                   LACLEDE            MO   LAW ENFORCEMENT

            MODOT REPORTS THAT J HWY WILL REMAIN FLOODED AND CLOSED
            THROUGH THE NIGHT. ALSO ORCHID ROAD FLOODED.

&&

IZZI
Local storm report, Jul 10, 7:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     4 E DOGWOOD             37.04N 92.76W
07/10/2006                   DOUGLAS            MO   EMERGENCY MNGR

            TREE BLOWN DOWN ON HIGHWAY K ABOUT ONE HALF MILE SOUTH OF
            THE WEBSTER COUNTY LINE. TREE PARTIALLY BLOCKING THE ROAD
            MODOT DISPATCHED TO REMOVE IT.

&&

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:19 PM CDTSevere Thunderstorm WarningSGFOzark56 min
Jul 11, 12:52 PM CDTFlash Flood WarningSGFOzark6 hr
Jul 11, 12:56 PM CDTFlash Flood WarningSGFShannon6 hr
Jul 11, 1:13 PM CDTFlash Flood WarningSGFDouglas, Howell, Texas6 hr
Jul 11, 2:20 PM CDTFlash Flood WarningSGFOregon5 hr
Jul 11, 2:47 PM CDTFlash Flood WarningSGFDent4 hr
Jul 11, 4:56 PM CDTSevere Thunderstorm WarningSGFWebster64 min
Jul 11, 5:09 PM CDTFlash Flood WarningSGFWebster6 hr

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.